Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Failure of Nehari's theorem for multiplicative Hankel forms in Schatten classes

Tom 228 / 2015

Ole Fredrik Brevig, Karl-Mikael Perfekt Studia Mathematica 228 (2015), 101-108 MSC: Primary 47B35; Secondary 30B50. DOI: 10.4064/sm228-2-1

Streszczenie

Ortega-Cerdà–Seip demonstrated that there are bounded multiplicative Hankel forms which do not arise from bounded symbols. On the other hand, when such a form is in the Hilbert–Schmidt class $\mathcal {S}_2$, Helson showed that it has a bounded symbol. The present work investigates forms belonging to the Schatten classes between these two cases. It is shown that for every $p>(1-\log{\pi }/\log{4})^{-1}$ there exist multiplicative Hankel forms in the Schatten class $\mathcal {S}_p$ which lack bounded symbols. The lower bound on $p$ is in a certain sense optimal when the symbol of the multiplicative Hankel form is a product of homogeneous linear polynomials.

Autorzy

  • Ole Fredrik BrevigDepartment of Mathematical Sciences
    Norwegian University of Science and Technology (NTNU)
    NO-7491 Trondheim, Norway
    e-mail
  • Karl-Mikael PerfektDepartment of Mathematical Sciences
    Norwegian University of Science and Technology (NTNU)
    NO-7491 Trondheim, Norway
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek